Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 362, Number 12

All articles in this issue are freely accessible.

Annihilators of graded components of the canonical module, and the core of standard graded algebras
Louiza Fouli, Claudia Polini and Bernd Ulrich.
Trans. Amer. Math. Soc. 362 (2010), 6183-6203
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Approximation using scattered shifts of a multivariate function
Ronald DeVore and Amos Ron.
Trans. Amer. Math. Soc. 362 (2010), 6205-6229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The eigenvalues of the Laplacian on domains with small slits
Luc Hillairet and Chris Judge.
Trans. Amer. Math. Soc. 362 (2010), 6231-6259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Relationship between scattering matrix and spectrum of quantum graphs
G. Berkolaiko and B. Winn.
Trans. Amer. Math. Soc. 362 (2010), 6261-6277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Completely multiplicative functions taking values in $\{-1,1\}$
Peter Borwein, Stephen K. K. Choi and Michael Coons.
Trans. Amer. Math. Soc. 362 (2010), 6279-6291
Abstract, references and article information
Full-text PDF Free Access
Total curvatures of model surfaces control topology of complete open manifolds with radial curvature bounded below. II
Kei Kondo and Minoru Tanaka.
Trans. Amer. Math. Soc. 362 (2010), 6293-6324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Monge-Ampère measures for convex bodies and Bernstein-Markov type inequalities
D. Burns, N. Levenberg, S. Ma’u and Sz. Révész.
Trans. Amer. Math. Soc. 362 (2010), 6325-6340
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inapproximability for metric embeddings into $\mathbb {R}^d$
Jiří Matoušek and Anastasios Sidiropoulos.
Trans. Amer. Math. Soc. 362 (2010), 6341-6365
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Levi-flat hypersurfaces with real analytic boundary
Jiří Lebl.
Trans. Amer. Math. Soc. 362 (2010), 6367-6380
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Two-dimensional Euler flows with concentrated vorticities
Manuel del Pino, Pierpaolo Esposito and Monica Musso.
Trans. Amer. Math. Soc. 362 (2010), 6381-6395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability of noncharacteristic boundary layers in the standing-shock limit
Kevin Zumbrun.
Trans. Amer. Math. Soc. 362 (2010), 6397-6424
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On almost universal mixed sums of squares and triangular numbers
Ben Kane and Zhi-Wei Sun.
Trans. Amer. Math. Soc. 362 (2010), 6425-6455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Linearization of resonant vector fields
J. Basto-Gonçalves.
Trans. Amer. Math. Soc. 362 (2010), 6457-6476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Second-order elliptic and parabolic equations with $B(\mathbb {R}^{2}, VMO)$ coefficients
Hongjie Dong and N. V. Krylov.
Trans. Amer. Math. Soc. 362 (2010), 6477-6494
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Trace expansions for elliptic cone operators with stationary domains
Juan B. Gil, Thomas Krainer and Gerardo A. Mendoza.
Trans. Amer. Math. Soc. 362 (2010), 6495-6522
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Chain conditions in computable rings
Chris J. Conidis.
Trans. Amer. Math. Soc. 362 (2010), 6523-6550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cohomology and support varieties for Lie superalgebras
Brian D. Boe, Jonathan R. Kujawa and Daniel K. Nakano.
Trans. Amer. Math. Soc. 362 (2010), 6551-6590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Dynamics and self-similarity in min-driven clustering
Govind Menon, Barbara Niethammer and Robert L. Pego.
Trans. Amer. Math. Soc. 362 (2010), 6591-6618
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Zero sets of univariate polynomials
Robert S. Lubarsky and Fred Richman.
Trans. Amer. Math. Soc. 362 (2010), 6619-6632
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An unavoidable set of $D$-reducible configurations
John P. Steinberger.
Trans. Amer. Math. Soc. 362 (2010), 6633-6661
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the commensurator of the Nottingham group
Mikhail Ershov.
Trans. Amer. Math. Soc. 362 (2010), 6663-6678
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Regular polygonal complexes in space, I
Daniel Pellicer and Egon Schulte.
Trans. Amer. Math. Soc. 362 (2010), 6679-6714
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Splitting of gauge groups
Daisuke Kishimoto and Akira Kono.
Trans. Amer. Math. Soc. 362 (2010), 6715-6731
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions